Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 20, 2011, 7:45 PM EDT for Gilmer County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2011, 7:45 PM EDT (23:45 UTC)
- Expired
- Jul 20, 2011, 8:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Gilmer County, GA
The radar
The Atlanta radar (KFFC), 146 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2211 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
797
WWUS82 KFFC 202345
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT WED JUL 20 2011
GAZ006-007-210015-
745 PM EDT WED JUL 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN FANNIN AND
GILMER COUNTIES UNTIL 815 PM EDT...
AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STOVER CREEK SHELTER...MOVING WEST AT 5 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS FANNIN AND GILMER COUNTIES...INCLUDING AREAS
AROUND MARGRET...BLACK GAP SHELTER...SPRINGER MOUNTAIN SHELTER...
STOVER CREEK SHELTER...MARION...CARTECAY...ROY...PISGAH AND DIAL.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3476 8410 3473 8410 3461 8418 3461 8419
3462 8420 3460 8422 3460 8425 3457 8426
3458 8433 3457 8435 3456 8441 3481 8438
TIME...MOT...LOC 2345Z 094DEG 4KT 3467 8418
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 7:44 PM EDT, 1 minute earlier.
Area forecast discussion, Jul 20, 7:44 PM EDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 744 PM EDT WED JUL 20 2011 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... /ISSUED AT 339 PM EDT WED JUL 20 2011/ MODELS CONTINUE TO SHOW THE SURFACE TROUGH AND WEAK IMPULSES SKIRTING ACROSS THE TENNESSEE VALLEY-NORTH GEORGIA AREA REMAINING THE FOCUS FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE COUNTY WARNING AREA THROUGH THE PERIOD. IMPULSE MOVING ACROSS THE AREA HAS ENHANCED CONVECTIVE DEVELOPMENT...ESPECIALLY ACROSS THE NORTHERN HALF OF OUR AREA THIS AFTERNOON AND WILL CONTINUE TO SHOW HIGHEST POPS THERE INTO THE EVENING. SUSPECT WE WILL SEE MUCH OF THE ACTIVITY BEGIN TO DIE DOWN AFTER SUNSET... BUT MODELS HINTING AT SOME LINGERING MOISTURE OVER THE EXTREME NORTH WELL AFTER MIDNIGHT. SHOULD SEE SHOWERS AND THUNDERSTORMS DEVELOP AGAIN THURSDAY AND FRIDAY WITH THE TROUGH IN THE AREA AND SOME WEAK UPPER SUPPORT...THOUGH COVERAGE MAY NOT BE AS GOOD AS TODAY. BEST CHANCES CONTINUING OVER THE NORTH WHERE BETTER UPPER SUPPORT NOTED. HOT TEMPERATURES CONTINUING AND COULD SEE HEAT INDICES APPROACH ADVISORY CRITERIA...ESPECIALLY OVER EAST CENTRAL GEORGIA THURSDAY AND FRIDAY AFTERNOON. WILL NOT ISSUE AN ADVISORY NOW...BUT WITH LATER SHIFTS WILL NEED TO TAKE A CLOSE LOOK. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... /ISSUED AT 339 PM EDT WED JUL 20 2011/ LATEST GFS RUN CONTINUE TO SHOW AN UPPER RIDGE DOMINATING NORTH AND CENTRAL GEORGIA THROUGH THE WEEKEND BEFORE BEGINNING TO WEAKEN A BIT EARLY NEXT WEEK AS AN UPPER TROUGH DEEPENS OVER NEW ENGLAND AND A COLD FRONT DRIFTS SOUTHWARD FROM THE OHIO VALLEY. GFS STILL TRYING TO BRING THE FRONT INTO OUR AREA TUESDAY/WEDNESDAY TIME FRAME. CURRENT FORECAST WITH CHANCE POPS STILL LOOK OK...BUT IF LATER RUNS SUPPORT IT HIGHER POPS MAY BE NEEDED TUESDAY AND WEDNESDAY WITH THE FRONT POSSIBLY IN THE AREA. && .AVIATION... 00Z UPDATE... EVENING CONVECTION WILL CONTINUE TO DIMINISH...ALTHOUGH A STRAY SHOWER OR TWO MAY DEVELOP ANYWHERE/ANYTIME TONIGHT... WILL KEEP TAFS CONVECTIVE FREE OVERNIGHT. MOIST AIRMASS WITH OVER 2.0 INCH PW'S... COUPLED WITH AN ACTIVE NORTHERLY FLOW ALOFT SUGGESTS ANOTHER ROUND OF SCT TSTMS ON THU. HAVE ADDED CB TO TAFS AT 19Z THU. THE MOIST GROUND AND LIGHT WINDS WILL RESULT IN BRIEF MVFR VSBY'S EARLY THU MORNING FOR MOST SITES...BUT ATL SHOULD STAY ABOVE 4SM. OTHERWISE... VFR CONDITIONS WITH W-SW WINDS BELOW 10 KTS WILL PREVAIL ON THU. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS. PREFERRED HIGHER POP NAM OVER GFS FOR THU AFTN. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 98 74 96 / 30 30 30 30 ATLANTA 75 94 76 93 / 30 30 30 30 BLAIRSVILLE 70 89 71 87 / 30 40 30 30 CARTERSVILLE 70 95 72 93 / 30 40 30 30 COLUMBUS 74 95 74 95 / 30 30 30 20 GAINESVILLE 73 95 75 94 / 30 30 30 30 MACON 74 97 74 96 / 20 30 30 20 ROME 73 96 73 93 / 30 40 30 30 PEACHTREE CITY 71 93 72 92 / 30 30 30 20 VIDALIA 76 97 76 96 / 20 30 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 49
Hazardous weather outlook, Jul 20, 4:59 AM EDT, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 459 AM EDT WED JUL 20 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-210900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 459 AM EDT WED JUL 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS POSSIBLE...MAINLY THIS AFTERNOON AND EVENING. ALSO...HEAT INDEX VALUES OF 100 TO 105 ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON. .SYNOPSIS... AT THE SURFACE...WEAK HIGH PRESSURE WILL REMAIN STATIONARY OVER EASTERN TENNESSEE WHILE A TROUGH OF LOW PRESSURE WILL EXTEND FROM CENTRAL NORTH CAROLINA INTO NORTH GEORGIA. WEAK UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THROUGH TONIGHT AND THIS WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN...MAINLY THIS AFTERNOON AND EVENING. .OTHER HAZARDS... HEAT INDEX VALUES WILL INCREASE TO 100 TO 105 DEGREES OVER MUCH OF THE REGION THIS AFTERNOON. .DISCUSSION... THE ATMOSPHERE WILL REMAIN MARGINALLY UNSTABLE THROUGH TONIGHT. LINGERING OUTFLOW BOUNDARIES FROM TUESDAYS CONVECTION WILL BE THE MAIN FOCAL POINTS FOR THUNDERSTORM INITIATION WHICH COULD BE JUST ABOUT ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA. AS TEMPERATURES RISE INTO THE 90S THIS AFTERNOON...CAPES WILL INCREASE TO OVER 2000 WHICH COULD BE ENOUGH TO PRODUCE A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN. SEVERE THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT. THE HEAT WILL CONTINUE TODAY WITH TEMPERATURES RISING INTO THE MID AND UPPER 90S ACROSS NORTH AND CENTRAL GEORGIA. DEWPOINTS WILL REMAIN IN THE LOWER 70S AND THIS WILL PRODUCE HEAT INDEX VALUES IN THE 100 TO 105 DEGREE RANGE. THE ONLY AREA ESCAPING THE HEAT WILL BE THE NORTHEAST MOUNTAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 20, 5:13 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT WED JUL 20 2011
GAZ059-202145-
513 PM EDT WED JUL 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN JASPER
COUNTY UNTIL 545 PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTICELLO...MOVING WEST AT 10 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
JASPER COUNTY...INCLUDING AREAS AROUND PIEDMONT...HILLSBORO...
ADGATEVILLE...MONTICELLO...CALVIN...MCELHENEYS CROSSROADS AND TURTLE
COVE. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3317 8360 3319 8381 3320 8383 3321 8383
3325 8381 3327 8383 3333 8384 3334 8386
3337 8386 3340 8383 3341 8385 3342 8380
3335 8355
TIME...MOT...LOC 2113Z 102DEG 10KT 3328 8368Special weather statement, Jul 20, 5:38 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT WED JUL 20 2011
GAZ048-049-059-202215-
538 PM EDT WED JUL 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN NEWTON...
MORGAN AND JASPER COUNTIES UNTIL 615 PM EDT...
AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FARRAR...MOVING WEST AT 10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS NEWTON...MORGAN AND JASPER COUNTIES...
INCLUDING AREAS AROUND REESE...CALVIN...FARRAR...SHADY DALE...
NEWBORN...EUDORA...MANSFIELD...NORTH ALCOVY...BRICK STORE...ROCKY
PLAINS...STARRSVILLE...STEWART...PORTERDALE...OXFORD AND COVINGTON.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3334 8357 3338 8387 3342 8391 3349 8395
3368 8387 3351 8350
TIME...MOT...LOC 2138Z 104DEG 9KT 3346 8368Local storm report, Jul 20, 6:06 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT WED JUL 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG HADDOCK 33.03N 83.43W
07/20/2011 JONES GA 911 CALL CENTER
1 POWER LINE DOWN
&&
SLAMBACKSpecial weather statement, Jul 20, 7:09 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT WED JUL 20 2011
GAZ013>015-202345-
709 PM EDT WED JUL 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS...
LUMPKIN AND DAWSON COUNTIES UNTIL 745 PM EDT...
AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAUSETT LAKE...AND MOVING SOUTHWEST AT 20
MPH.
WIND GUSTS OF 40 MPH...PEA SIZED HAIL AND FREQUENT LIGHTNING CAN BE
EXPECTED AS THIS STORM MOVES ACROSS PARTS OF PICKENS...LUMPKIN AND
DAWSON COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE NIMBLEWILL...FAUSETT LAKE...JUNO...AMICALOLA FALLS
STATE PARK...LEN FOOTE HIKE INN...HOLLIS LATHEM RESERVOIR...LAKE
TAMARACK...MARBLEHILL...JASPER...TATE...NELSON AND TALMADGE.
&&
LAT...LON 3454 8409 3434 8425 3438 8426 3437 8440
3439 8443 3438 8445 3438 8454 3444 8461
3458 8429 3457 8426 3459 8425 3461 8419
3461 8417
TIME...MOT...LOC 2309Z 048DEG 17KT 3451 8428Special weather statement, Jul 20, 7:44 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 744 PM EDT WED JUL 20 2011 GAZ013-014-021-022-210015- 744 PM EDT WED JUL 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PICKENS... CHEROKEE...DAWSON AND FORSYTH COUNTIES UNTIL 815 PM EDT... AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HOLLIS LATHEM RESERVOIR...MOVING SOUTH AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES...INCLUDING AREAS AROUND DAWSONVILLE...MCKEE...JUNO... MARBLEHILL...SILVER CITY...HOLLIS LATHEM RESERVOIR...REAVIS MOUNTAIN...MATT...HIGHTOWER...BALL GROUND...CUMMING...DUCKTOWN...FREE HOME AND LATHEMTOWN. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. && LAT...LON 3446 8409 3420 8413 3426 8443 3451 8430 TIME...MOT...LOC 2344Z 016DEG 12KT 3440 8422
Special weather statement, Jul 20, 7:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT WED JUL 20 2011
GAZ006-007-210015-
745 PM EDT WED JUL 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN FANNIN AND
GILMER COUNTIES UNTIL 815 PM EDT...
AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STOVER CREEK SHELTER...MOVING WEST AT 5 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS FANNIN AND GILMER COUNTIES...INCLUDING AREAS
AROUND MARGRET...BLACK GAP SHELTER...SPRINGER MOUNTAIN SHELTER...
STOVER CREEK SHELTER...MARION...CARTECAY...ROY...PISGAH AND DIAL.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3476 8410 3473 8410 3461 8418 3461 8419
3462 8420 3460 8422 3460 8425 3457 8426
3458 8433 3457 8435 3456 8441 3481 8438
TIME...MOT...LOC 2345Z 094DEG 4KT 3467 8418The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 1:12 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jul 20, 1:22 PM EDT | Special Weather Statement | FFC | Cherokee | 23 min |
| Jul 20, 1:38 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Jul 20, 1:47 PM EDT | Special Weather Statement | FFC | Cherokee | 43 min |
| Jul 20, 2:22 PM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Jul 20, 2:34 PM EDT | Special Weather Statement | FFC | Jackson | 26 min |
| Jul 20, 2:43 PM EDT | Special Weather Statement | FFC | Pickens | 32 min |
| Jul 20, 2:52 PM EDT | Special Weather Statement | FFC | Carroll | 23 min |
| Jul 20, 2:54 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Jul 20, 3:10 PM EDT | Special Weather Statement | FFC | Paulding | 50 min |
| Jul 20, 3:18 PM EDT | Special Weather Statement | FFC | Pickens | 27 min |
| Jul 20, 3:26 PM EDT | Special Weather Statement | FFC | Carroll | 49 min |
| Jul 20, 3:27 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 48 min |
| Jul 20, 3:57 PM EDT | Special Weather Statement | FFC | Clayton, Douglas, Fulton | 48 min |
| Jul 20, 4:00 PM EDT | Special Weather Statement | FFC | Floyd, Paulding, Polk | 45 min |
| Jul 20, 4:10 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| Jul 20, 4:14 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 46 min |
| Jul 20, 4:28 PM EDT | Special Weather Statement | FFC | Jones | 32 min |
| Jul 20, 4:30 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 60 min |
| Jul 20, 4:31 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Jul 20, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 25 min |
| Jul 20, 4:44 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 46 min |
| Jul 20, 5:13 PM EDT | Special Weather Statement | FFC | Jasper | 32 min |
| Jul 20, 5:38 PM EDT | Special Weather Statement | FFC | Newton | 37 min |
| Jul 20, 7:09 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 36 min |
| Jul 20, 7:44 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 31 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.